# SDR ABXA20140819275

- Difficulty date: August 19, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453T153913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1351 CEILING SUPPORTS UNDER UPPER CARGO FLOORBEAMS ARE CORRODED FROM LT SIDEWALL TO RT SIDEWALL.  R & R CEILING PANEL SUPPORTS IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 453T1539-13, 453T1359-5, & 453T1539-6, PART NAME CEILING LINER SUPPORT, FS & BS LOC STATION 1351 LT SIDEWALL TO 1351 RT SIDEWALL.  ACFT WAS GNDED.
